# SDR SWIA201334629

- Difficulty date: August 23, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE HAS A CRACKED FRAME UNDER INBD AFT EXHAUST MOUNT.  C-CHECK REPLACED RT NACELLE AFT INBD EXHAUST MOUNT FRAME PN120-40442-002 IAW SRM.
